# SDR 95ZZZW131

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8102
- Aircraft serial: 114
- System (JASC): 6122 · Propeller Governor
- Part: Prop Contl Unit
- Part number: 78249028
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,122 hours
- Stage of operation: AP
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

GSO-DCA - FLT 3269 - ON FINAL APPROACH, THE NR 1 PROP RPM DECAYED TO 780, COULD NOT CONTROL WITH CONDITION LEVER OR POWER LEVER.  CAPTAIN SHUT ENGINE DOWN AND DECLARED AN EMERGENCY.  ACFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 PROP CONTROL UNIT.
